×

zbMATH — the first resource for mathematics

Über geschlossene Laplace-Ketten ungerader Periodenzahl. (German) Zbl 0101.39504

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barner, M.: Über geschlossene Laplace-Ketten. Archiv d. Math.9, 366-377 (1958). · Zbl 0089.17103
[2] Barner, M.: Zur projektiven Differentialgeometrie der Komplexflächen. I. Komplexflächen als Schiebflächen. Math. Annalen126, 119-137 (1953). · Zbl 0051.39201
[3] Barner, M. u.W. Degen: Über sich schließende Figuren asymptotisch transformierter Kurven undW-transformierter Flächen. Math. Z.71, 361-379 (1959). · Zbl 0089.17102
[4] Bol, G.: Projektive Differentialgeometrie, Teil I und Teil II. Göttingen Vandenhoeck & Ruprecht 1950 u. 1954.
[5] Bol, G.: Projektive Differentialgeometrie, Teil III (In Vorbereitung). · Zbl 0173.23304
[6] Degen, W.: Staatsexamensarbeit. Freiburg i. Br. 1957.
[7] Degen, W.: Diss. Freiburg i. Br. 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.